# SDR AALA202403118334

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 73,795 hours, 28,473 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR FLASHING RED LIGHT IN FLIGHT. IN FLIGHT R1 SLIDE SHOWED DISARMED AND THEN SHOWED ARMED AGAIN WITH THE READ LIGHT GOING OUT. ACCOMPLISHED INSPECTION OF R1 DOOR. FOUND DEBRIS IN GIRT BAR LATCH. CLEANED OBSTRUCTION AND LUBRICATED.
